# SDR SIMA20150326003

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 11,619 hours, 7,536 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blocked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT 2 REPORTS BURNT PLASTIC SMELL AFTER LANDING.  SMELL WAS IN REAR PORTION OF CABIN.  SMELL REMAINED FOR 2 MINUTES & POSSIBLY STARTED WHEN BLEEDS WERE SWITCHED TO THE APU.  REFERENCE NRWC 8EG-DFW-01305 ITEM 2 & 3.  REMOVED BLOCKAGE IN CABIN SPLITTER & CLEANED TEMP SENSORS.  OPERATIONS CHECKED GOOD IAW MM 21-51-00.
